# SDR REXA2022042700722

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE INTERCOSTAL DD6 ANGLE IS CORRODED BETWEEN FS 313.560 TO FS 347.250. - CORROSION FOUND TO BE ON CLEAT P/N 600-31902-269 ONLY. REMOVED AND REPLACED CLEAT P/N 600-31902-269 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
